# SDR ABXA030424

- Difficulty date: October 25, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 56,106 hours, 25,546 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER REAR SPAR RIGHT CHORD HAD CORROSION AT ZR 270.  REMOVED CORROSION AT REAR SPAR RIGHT CHORD, FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR DOUBLER, ALODINED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-8, 55-2-0 AND REA D855-48068MR.
